Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013, Article ID 418123, 4 pages
Research Article

On Fibonacci Functions with Period

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathumthani 12121, Thailand

Received 6 February 2013; Accepted 4 April 2013

Academic Editor: Gabriele Bonanno

Copyright © 2013 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Banyat Sroysang, “On Fibonacci Functions with Period ,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 418123, 4 pages, 2013.